# SDR SWAA2020061692238

- Difficulty date: June 12, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,778 hours, 42,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT ROW 6 DEF.  REPLACED THE LAMP  AND TESTED GOOD IAW AMM 33-51-03-960-801.
